Undiagnosed Symptoms Community
Bumps on feet Hurt!
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Bumps on feet Hurt!

I have no idea what this is. I thought it may be poison ivy but I was told no, I know its not shingles or warts, I thought it may be a form of stress, but I havent really been stressed lately. Anyway I have these small red bumbs on my feet I'd say knots but their small. They itch very lil but they hurt like crazy I have 5 on my right foot all on top and 2 or 3 on my left, one on bottom one on top. Theres also one on the back of my calf. I cant wear shoes I can only wear flip flops. They've been here for about a week. I have no idea.. it just hurts.. help.
Related Discussions
5 Comments
Blank
1468158_tn?1363029895
I will say I went back to my dr. for stomache pain cause it would feel like something would stab me from inside out, she prescibed omeprazole 20mg, she thought it was indegestion, I said I thought it was gas. I have not been taking it regularly like I should have. I have just read the side effects and it says "red swollen blistered or peeling skin" but Ive never had a reaction to any kind of medicine. However the stomache pain did finally subside now it jus looks like im bloated all the time, I'm pretty sure I still have gas but it stopped stabing me at least.
Blank
1468158_tn?1363029895
ah i got three on my right hand to their everywhere.
Blank
144586_tn?1284669764
You are correct in stating that internet searches suggest dermatitis as a possible side effect of this class of medications.

I have no idea if this is the case, but it sounds possible.

What you should do is to go to the FDA website and fill in a form stating a potential side effect of the medication. Send it in.

In the meantime it would seem prudent to discontinue the medication and see what happens.
Blank
563773_tn?1374250139
Hello,
For such bumps on legs, erythema nodosum is one possibility which should be ruled out. Erythema nodosum is a type of skin inflammation that is located in a certain portion of the fatty layer of skin.It results in reddish, painful, tender lumps most commonly located in the front of the legs below the knees.

I would recommend a physician/dermatologist’s evaluation. Treatment depends on the confirmation of diagnosis.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.



Blank
1468158_tn?1363029895
they've slowly but surely dissapeared left some scars but i discontinued the medicine I was taking and havent been to the dr. since
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top General Health Answerers
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
4851940_tn?1385441629
Blank
jemma116
United Kingdom
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
Avatar_f_tn
Blank
mkh9
CA
1530171_tn?1362547225
Blank
TheLightSeeker
London, ON